# SDR SWAA2023090585956

- Difficulty date: August 4, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 51,287 hours, 30,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FLOOR STRUCTURE HORIZONTAL PRESURE DECK WEB AT BS 663 LBL 30 LENGHT OF CRACK: 0.562 IN. APPROX. AT PASSENGER CABIN 2023-491725<[01] EDDY CURRENT EQUIPMENT USED P/N: NORTEC 600 D; S/N: 60009161631; DUE DATE: 31-JAN-24.;[02] PERFORMED PERMANENT REPAIR FLOOR STRUCTURE HORIZONTAL PRESURE DECK WEB AT BS 663 LBL 30 AT PASSENGER CABIN IAW B737-700 SRM 53-40-51-2R-2 SEE INDIVIDUAL SIGNOFFS BELOW.;[03] CERTIFIED WORK PERFORMED RII  SEE INDIVIDUAL SIGNOFFS BELOW
